# SDR ASOA201810045254

- Difficulty date: October 4, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6003401721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 280.00 FWD J ANGLE IS CORRODED. INSTALLED NEW SERVICEABLE FWD J ANGLE IAW SRM 51-42-21, 51-42-06, 51-44-06, 51-25-16.
